Alert archive / North Carolina / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 166, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 24, 2010, 7:19 PM EDT for 4 counties in North Carolina. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2010, 7:19 PM EDT (23:19 UTC)
- Expired
- Jun 24, 2010, 8:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Stokes County, NC, Surry County, NC, Wilkes County, NC, Yadkin County, NC
The radar
The Roanoke radar (KFCX), 89 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:54 PM EDT, 25 minutes earlier.
Area forecast discussion, Jun 24, 6:54 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 654 PM EDT THU JUN 24 2010 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE THROUGH MOST OF THE AREA TONIGHT... BEFORE STALLING NEAR THE NORTH CAROLINA BORDER. THE FRONT WILL REMAIN NEARLY STATIONARY ACROSS NORTHWEST NORTH CAROLINA FRIDAY BEFORE DISSIPATING...PROVIDING A FOCUS FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. WEAK HIGH PRESSURE OVER THE WEEKEND WILL BRING WARM AND HUMID CONDITIONS...WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS AHEAD OF A STRONGER COLD FRONT THAT WILL MOVE THROUGH THE REGION LATE MONDAY. && .NEAR TERM /THROUGH FRIDAY/... QUICK UPDATE TO DROP THE WATCH ACROSS THE NW COUNTIES THAT ARE NOW NW OF THE EARLIER LINE. LEFT POPS IN ACROSS THAT AREA HOWEVER AS STILL COULD SEE A FEW CELLS POP UP AHEAD OF THE FRONT TO THE NORTH. AS OF 215 PM...RADAR SHOWS A NEARLY SOLID LINE OF TSTMS APPCHNG THE NORTHWESTERN MTN SECTIONS OF THE CWA. THIS LINE SHOULD HOLD TOGETHER AT LEAST INTO OUR WESTERN SLOPES AREAS...SO I HAVE RAISED POPS SOME MORE IN THE WEST. STILL THINKING THAT THE LINE WILL CROSS THE CWA...SINCE EVEN MLCAPES ARE ABOVE 3000 J/KG ON THE DOWNSLOPE SIDE OF THE MTNS. THE LINE MAY SCATTER OUT...THEN RE- INTENSIFY IN THE PIEDMONT LEE TROUGH WHICH IS NEAR A LYH TO DAN LINE AT THIS TIME. WILL MAINTAIN THE CHC POPS OUTSIDE OF THE WESTERN SLOPES AREAS...THOUGH RAISE THEM SOME ALONG AND EAST OF THE LEE TROUGH IN THE PIEDMONT. STRONG WINDS REMAIN A HIGH THREAT WITH THESE STORMS...ESPECIALLY WESTERN SLOPES AREAS OF THE MTNS. STORMS SHOULD BE EXITING THE PIEDMONT AREAS BEFORE MIDNIGHT. HAVE KEPT OVERNIGHT LOWS WARM SINCE THERE IS NOT MUCH COOLER AIR BEHIND THIS FRONT. I ALSO INCREASED THE FOG COVERAGE IN THE MTN VALLEYS. FRIDAY...THE FRONT REMAINS STALLED ACROSS NRN N.C. NEAR THE VA STATE LINE. HAVE INCREASED POPS A BIT ACROSS THE SRN CWA...BUT STILL CHC AT THIS POINT...WITH NO SYNOPTIC SCALE FORCING EVIDENT. HIGH FRIDAY WILL BE A GOOD 5 DEGREES COOLER THAN TODAY...BUT THAT IS STILL VERY WARM...A LITTLE ABOVE NORMAL MOST LOCATIONS. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... COOL FRONT THAT IS EXPECTED TO MOVE SOUTHEAST THROUGH THE BLACKSBURG FORECAST AREA TONIGHT INTO EARLY FRIDAY IS EXPECTED TO WASH OUT JUST TO THE SOUTH OF THE BLACKSBURG FORECAST AREA LATER FRIDAY INTO FRIDAY NIGHT. PROXIMITY OF SURFACE FRONT WARRANTS CONTINUED INCLUSION OF LOW CHANCE POPS ACROSS THE SOUTHERN PERIPHERY OF THE BLACKSBURG FORECAST AREA ON FRIDAY EVENING BEFORE ANY LINGERING POST FRONTAL PRECIPITATION DISSIPATES WITH LOSS OF THERMODYNAMIC SUPPORT. WEAK SURFACE HIGH PRESSURE FORECAST TO BUILD EAST INTO THE AREA ON SATURDAY. ATMOSPHERE IN MOST LOCATIONS SHOULD BE CAPPED OFF SUFFICIENTLY TO SUPPORT A DRY FORECAST FOR SATURDAY INTO SATURDAY NIGHT IN MOST LOCATIONS. EXCEPTION WILL BE ACROSS THE EXTREME SOUTH AND SOUTHWEST SATURDAY AFTERNOON INTO SATURDAY EVENING...WHERE INTRUSION OF DRIER AIR WILL NOT BE AS PRONOUNCED AND WHERE CAPPING INVERSION DOES NOT MATERIALIZE. COMBINATION OF DIFFERENTIAL HEATING DURING TIME OF BEST HEATING AND LOCALIZED UPSLOPING OVER HIGHER TERRAIN MAY BE SUFFICIENT TO IGNITE AN ISOLATED STORM OR TWO. NEXT IN WHAT WILL BE A SERIES OF STRONG UPSTREAM SHORT WAVE TROFS IN THE NORTHERN STREAM WILL PUSH INTO THE UPPER GREAT LAKES ON SUNDAY...ALLOWING LOWER TROPOSPHERIC FLOW TO BACK MORE INTO THE SOUTHWEST...ADVECTING WARMER AND INCREASINGLY MOIST AIR BACK INTO THE REGION. WILL AGAIN RUN THREAT OF DIURNALLY-DRIVEN SHOWERS/THUNDERSTORMS SUNDAY AFTERNOON INTO SUNDAY EVENING...WITH HIGHEST POTENTIAL FOR ACTIVITY OVER THE SOUTHWESTERN UPSLOPE AREAS WHERE POTENTIAL TEMPERATURES WILL BE MAXIMIZED AND WHERE LAPSE RATES WILL BE THE MOST UNSTABLE IN UNCAPPED ENVIRONMENT. MOS GUIDANCE FOR DAYTIME HIGHS AND OVERNIGHT LOWS CAME IN REMARKABLY SIMILAR...BUT UNDERCUT BOTH NIGHTTIME LOWS AND DAYTIME HIGHS JUST A TAD IN ALL AREAS...MOST NOTABLY IN THE MOUNTAINS...TO OVERCOME PERSISTENT WARM BIAS DEMONSTRATED DURING THE PAST SEVERAL DAYS. && .LONG TERM /MONDAY THROUGH THURSDAY/... LONG TERM PERIOD WILL BE CHARACTERIZED BY SLOWLY AMPLIFYING UPPER TROF THAT WILL BECOME ESTABLISHED OVER THE NORTHEASTERN PART OF THE NATION FOLLOWING PASSAGE OF A SERIES OF STRONG SHORT WAVE TROFS IN THE NORTHERN STREAM MONDAY INTO MONDAY NIGHT. RELATIVELY DEEP WESTERLY LOWER TROPOSPHERIC WINDS OVER THE MID APPALACHIANS PRIOR TO ARRIVAL OF COLD FRONT WILL SUPPORT DEVELOPMENT OF A LEE TROF TO THE EAST OF THE BLUE RIDGE SUCH THAT ANY SHOWERS/THUNDERSTORMS IN VICINITY OF APPROACHING FRONT SHOULD BE MAXIMIZED ALONG THE WESTERN UPSLOPE AREAS FROM SOUTHEASTERN WEST VIRGINIA SOUTH INTO THE MOUNTAINS OF NORTH CAROLINA...AND ACROSS SOUTHSIDE VIRGINIA INTO NORTH CENTRAL NORTH CAROLINA...WITH A RELATIVE MINIMUM...ALBEIT STILL LOW THREAT POPS...EAST OF THE ALLEGHANY HIGHLANDS OUT TOWARD THE LYNCHBURG AREA. WILL GRADUALLY END THREAT OF POST FRONTAL SHOWERS/THUNDERSTORMS FROM THE NORTHWEST ON TUESDAY...AND ACROSS THE EXTREME SOUTH (WHICH WILL BE CLOSEST TO EXITING FRONT) ON TUESDAY NIGHT...TO BE FOLLOWED BY DRY AND COOLER FORECAST WEDNESDAY AND THURSDAY AS SURFACE HIGH PRESSURE BUILDS SOUTHEAST INTO NEW ENGLAND...AND RIDGES SOUTHWEST INTO THE MID ATLANTIC STATES EAST OF THE BLUE RIDGE. LONGER RANGE MODELS IN A BIT OF DISAGREEMENT IN EXTENT AND DURATION OF UPPER TROFFING OVER NORTHEASTERN PORTION OF THE NATION DURING THE LATTER PART OF THE PERIOD. THE ECMWF NOT AS AGGRESSIVE IN AMPLIFYING UPPER TROF OVER TIME AND DOES NOT INFUSE IT WITH ADDITIONAL UPSTREAM ENERGY...WHICH SUPPORTS FLATTER AND MORE PROGRESSIVE TROF AND WHICH ALLOWS UPPER RIDGE AND INCREASING HEAT AND HUMIDITY TO ADVANCE EAST OUT OF THE CENTRAL PLAINS BY LATE IN THE PERIOD. ECMWF DEPICTION GENERALLY DISCARDED WITH RESPECT TO GFS AND ENSEMBLE MEAN CLUSTERS CONSIDERING THAT LATEST RUN OF ECMWF A DISTINCT OUTLIER AND INCONSISTENT WITH ITS OWN LAGGED AVERAGES. WITH THE ABOVE IN MIND...FAVORED THE COOLER HPC GUIDANCE THROUGHOUT THE LONG TERM PERIOD...WITH ONLY SLIGHT TWEAKS MADE TO REFLECT LOCAL CLIMATOLOGICAL INFLUENCES. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... EARLIER CONVECTIVE LINE HAS SPLIT IN THE MIDDLE WITH BEST COVERAGE MAINLY SW OF THE TAF SITES EARLY THIS EVENING WITH ISOLATED STORMS NEAR KDAN AND KLYH. MAY SEE THE LINE COME BACK TOGETHER ACROSS THE SOUTH IN THE NEXT COUPLE OF HOURS BEFORE PUSHING SOUTH AND FADING WITH LOSS OF HEATING. THUS WILL KEEP A TSRA VICINITY OR TEMPO MENTION GOING ACROSS THE EASTERN SITES AND PERHAPS AN ISOLATED SHOWER THAT MAY REDEVELOP OVER THE NW AHEAD OF THE ACTUAL FRONT. MOST SITES WILL LIKELY SEE AT LEAST MVFR FOG DEVELOP. WITH A LIGHT WEST FLOW INTO THE MTNS...BLF AND LWB WILL LIKELY DROP TO IFR OR LIFR. CONDITIONS WILL IMPROVE QUICKLY EAST OF THE MTNS FRIDAY MORNING...AND MORE SLOWLY IN THE MTNS WITH THE LIGHT WEST WIND. BLF AND LWB WILL LIKELY NOT LIFT TO VFR UNTIL 15Z...POSSIBLY LATER. ON FRIDAY...THE FRONTAL BOUNDARY MAY STILL BE ACROSS SOUTHERN PORTION OF THE AREA...WITH BEST CHANCES FOR MORE CONVECTION AND TEMPORARY AFTERNOON/EVENING RESTRICTIONS TO VSBYS/CIGS AT DAN AND MAYBE AS FAR NORTH AS ROA. BY SATURDAY...THE FRONT IS LIKELY TO HAVE PUSHED FAR ENOUGH TO THE SOUTH TO KEEP CONVECTION SUPPRESSED. BY SUNDAY SOME DEGREE OF MOISTURE RETURN AS FRONT TO SOUTH WASHES OUT SO WILL ONCE AGAIN SEE AIR MASS TYPE DIURNAL THUNDERSTORMS...BUT MAY BE VERY ISOLATED. THEN PERHAPS MORE WIDESPREAD STORMS AHEAD OF ANOTHER COLD FRONT BY MONDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JJ NEAR TERM...JJ SHORT TERM...WERT LONG TERM...WERT AVIATION...JH/JJ/SK
Hazardous weather outlook, Jun 24, 6:46 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 646 PM EDT THU JUN 24 2010 VAZ007-010-011-018>020-WVZ042>045-252300- TAZEWELL-BLAND-GILES-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE- GREENBRIER- 646 PM EDT THU JUN 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-002-018-VAZ009-012>017-022>024-032>035-043>047-058-059-252300- ASHE-ALLEGHANY NC-WATAUGA-SMYTH-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD- AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE- 646 PM EDT THU JUN 24 2010 ...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ003>006-019-020-252300- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN- 646 PM EDT THU JUN 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA AND NORTHWEST NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP IN THE AREA FRIDAY AFTERNOON. DAMAGING WINDS WOULD AGAIN BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 24, 5:06 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
506 PM EDT THU JUN 24 2010
VAZ007-009>014-018>020-022>024-035-WVZ042>045-242200-
ALLEGHANY VA-AMHERST VA-BATH VA-BLAND VA-BOTETOURT VA-CRAIG VA-
GILES VA-GREENBRIER WV-MERCER WV-MONROE WV-MONTGOMERY VA-PULASKI VA-
ROANOKE VA-ROCKBRIDGE VA-SMYTH VA-SUMMERS WV-TAZEWELL VA-WYTHE VA-
506 PM EDT THU JUN 24 2010
...STRONG THUNDERSTORMS WILL AFFECT ALLEGHANY...AMHERST...BATH...
BLAND...BOTETOURT...CRAIG...GILES...GREENBRIER...MERCER...MONROE...
MONTGOMERY...PULASKI...ROANOKE...ROCKBRIDGE...SMYTH...SUMMERS...
TAZEWELL AND WYTHE COUNTIES...
AT 501 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 10 MILES
NORTH OF GOSHEN TO 3 MILES NORTHWEST OF ALDERSON TO 13 MILES SOUTH OF
HURLEY...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THIS LINE OF STORMS WILL BE NEAR CAMP CREEK STATE PARK...GREENBRIER
RIVER TRAIL...NATURAL WELL...AND TALCOTT AROUND 510 PM...PIPESTEM
RESORT STATE PARK...BELLS VALLEY...PIPESTEM...AND BUCK AROUND 515
PM...ROARING MOUNTAIN SUMMIT AND AND GREENBRIER STATE FOREST AROUND
520 PM.
OTHER CLUSTERS OF THUNDERSTORMS WERE DEVELOPING ALONG THE INTERSTATE
81 CORRIDOR BETWEEN CHRISTIANSBURG...WYTHEVILLE AND MARION. THESE
STORMS WILL CONTINUE TO INTENSIFY OVER THE NEXT HOUR AND ALSO
PRODUCE WIND GUSTS TO 40 OR 50 MPH ALONG WITH BRIEF VERY HEAVY
RAINFALL.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3725 8175 3721 8154 3728 8142 3757 8120
3760 8109 3770 8097 3817 7952 3814 7944
3810 7949 3807 7946 3788 7913 3780 7916
3777 7906 3773 7907 3761 7945 3693 8103
3678 8170 3692 8183 3698 8178 3714 8191
JHSpecial weather statement, Jun 24, 5:43 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
543 PM EDT THU JUN 24 2010
VAZ047-242245-
BUCKINGHAM VA-
543 PM EDT THU JUN 24 2010
...STRONG THUNDERSTORMS WILL AFFECT BUCKINGHAM COUNTY...
AT 538 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 8 MILES
NORTHEAST OF FORKS OF BUFFALO TO 20 MILES NORTHEAST OF CLIFFORD TO 18
MILES WEST OF FORK UNION...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR WINGINA AROUND 630 PM.
LAT...LON 3767 7825 3765 7828 3755 7859 3762 7880
3764 7883 3765 7882 3764 7874 3769 7871
3770 7867 3776 7863 3776 7858 3777 7856
3776 7850
DSSpecial weather statement, Jun 24, 6:25 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
625 PM EDT THU JUN 24 2010
VAZ043-044-242300-
HENRY VA-PITTSYLVANIA VA-
625 PM EDT THU JUN 24 2010
...STRONG THUNDERSTORMS WILL AFFECT HENRY AND PITTSYLVANIA COUNTIES
AND THE CITY OF MARTINSVILLE...
AT 620 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES
NORTH OF AXTON TO 6 MILES WEST OF BASSETT...MOVING SOUTHEAST AT 25
MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR SANDY RIVER AROUND 630 PM AND HORSE PASTURE
AROUND 645 PM.
LAT...LON 3670 8008 3676 8009 3678 7972 3662 7945
3660 7997
DSSpecial weather statement, Jun 24, 6:27 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
627 PM EDT THU JUN 24 2010
NCZ001-002-VAZ015-242300-
ALLEGHANY NC-ASHE NC-GRAYSON VA-
627 PM EDT THU JUN 24 2010
...STRONG THUNDERSTORMS WILL AFFECT ALLEGHANY...ASHE AND GRAYSON
COUNTIES...
AT 624 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 6 MILES
NORTHWEST OF INDEPENDENCE TO 5 MILES SOUTHWEST OF TROUTDALE TO
WHITETOP...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT
CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR MOUTH OF WILSON AROUND 645 PM AND TWIN OAKS
AROUND 700 PM.
LAT...LON 3655 8170 3660 8168 3666 8155 3669 8153
3670 8154 3676 8124 3676 8116 3657 8102
3646 8123 3648 8170
DSLocal storm report, Jun 24, 7:13 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
713 PM EDT THU JUN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 3 NE MARTINSVILLE CITY 36.71N 79.82W
06/24/2010 HENRY VA LAW ENFORCEMENT
TREES DOWN ON OLD CHATHAM ROAD.
&&
HYSELLLocal storm report, Jun 24, 7:14 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
714 PM EDT THU JUN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG 3 ENE MARTINSVILLE CITY 36.69N 79.82W
06/24/2010 HENRY VA LAW ENFORCEMENT
TREES DOWN BLOCKING MOUNT OLIVET ROAD.
&&
HYSELLThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 3:14 PM EDT | Special Weather Statement | RNK | Bath, Tazewell | 61 min |
| Jun 24, 4:09 PM EDT | Special Weather Statement | RNK | Bath, Tazewell | 66 min |
| Jun 24, 5:06 PM EDT | Special Weather Statement | RNK | Alleghany, Bath, Bland, Botetourt, Craig, Giles and 7 more | 54 min |
| Jun 24, 5:43 PM EDT | Special Weather Statement | RNK | Buckingham | 62 min |
| Jun 24, 6:25 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 35 min |
| Jun 24, 6:27 PM EDT | Special Weather Statement | RNK | Grayson | 33 min |
| Jun 24, 6:46 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania, City of Martinsville | 59 min |
| Jun 24, 7:55 PM EDT | Special Weather Statement | RNK | Stokes | 35 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.